Browse

Browsing "Dept. of Mathematical Sciences (수리과학부)" by Publisher Oxford University Press

Jump to a point in the index
Or type in a year
  • Sort by
  • In order
  • Results/Page
  • Authors/record

Showing results 1 to 5 of 5

Issue Date Title / Author(s) / CitationFile
1997

Cox, Ben; Futorny, Viatcheslav; Kang, Seok-Jin; Melville, Duncan

Proc . London Math . Soc . (3) 74 (1997) 52 – 80

DOI
2000

Kang, Seok-Jin; Kwon, Jae-Hoon

Proc. London Math. Soc. (3) 81(2000) 675-724

DOI
2003

Kang, Seok-Jin

Proc. London Math. Soc. (3) 86 (2003), 29-69

DOI
2004

Kang, Seok-Jin; Lee, In-Sok; Lee, Kyu-Hwan; Oh, Hyekyung

Proc. London Math. Soc.(3) 89 (2004) 54-70

2005

Kang, Seok-Jin; Jeong, Kyeonghoon; Kashiwara, Masaki

Proc. London Math. Soc. (3) 90 (2005) 395-438

DOI
1

Browse